# SDR 9620965519

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST, THE LEFT IDG DRIVE LIGHT CAME ON.  AIRCRAFT ABORTED TAKEOFF WITHOUT INCIDENT.  REPLACED GENERATOR CONTROL UNIT AND SERVICED LEFT IDG.  PERFORMED IDG CHECK OUT.  SYSTEM CHECKED OK.
